Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having tender breast, lower back pain, increased hunger, fatigue. Is it signs of pregnancy?

Hi, I am 36 years old trying to oneive from past month. I take thyronorm 25mcg and my last periods started on 1st Feb. we had icourse on 10, 11, 13, 14 and 15th Feb. I had tender breast and lower back pain , increased hunger and fatigue . However today I have started bleeding . Today is 26th Feb. I started with Thyronorm on 12th Feb. my cycles are regular for 28 days. I have started bleeding withinn 25 days. Is this the sign of pregnancy or not? Please help
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi,
Menstrual disturbances can sometimes occur during the early part of treatment with thyroxine. Normal bleeding is not a feature of pregnancy. As you had intercourse during mid-cycle, if you happen to have regular ovulatory cycles, you should expect to conceive. This can be confirmed/excluded by a serum beta-hCG test only as urine tests are of no significance at this stage. You should take the help of a gynecologist as a physical examination may be necessary. Hope your query is clarified. Take care.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor